Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i1.60
pages 93-98

A Note on Symmetry Analysis of Second-grade Flow and Heat Transfer Through a Porous Medium

Ahmer Mehmood
Department of Mathematics, International Islamic University, Islamabad, Pakistan

RESUMO

This paper look at steady two-dimensional flow with heat transfer analysis in a porous medium. Lie point symmetries are obtained using the Lie group method and hence the exact solutions are obtained by using these symmetries.


Articles with similar content:

STUDY AND ANALYSIS OF SPATIAL-TIME NONLINEAR FRACTIONAL-ORDER REACTION-ADVECTION-DIFFUSION EQUATION
Journal of Porous Media, Vol.22, 2019, issue 7
Subir Das, Anup Singh
A SIMULATION OF COMPRESSIBLE BOUNDARY−LAYER FLOW WITH HEAT TRANSFER AND PRESSURE GRADIENT
Computational Thermal Sciences: An International Journal, Vol.7, 2015, issue 4
Mohammad Reza Mohaghegh
FIBONACCI COLLOCATION METHOD TO SOLVE TWO-DIMENSIONAL NONLINEAR FRACTIONAL ORDER ADVECTION-REACTION DIFFUSION EQUATION
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 6
Subir Das, Rajeev, Kushal Dhar Dwivedi
EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA
Journal of Porous Media, Vol.13, 2010, issue 4
Davood Ganji (D.D. Ganji), M. Esmaeilpour, A. Sadighi
NUMERICAL SIMULATION OF DRYING A POROUS MATERIAL USING THE LATTICE BOLTZMANN METHOD
Journal of Porous Media, Vol.15, 2012, issue 4
Vahid Abdollahi, Salah Hosseini, Hossein Shokouhmand